Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A faster way to count the solutions of inhomogeneous systems of algebraic equations, with applications to cyclic n-roots
Stockholm University, Faculty of Science, Department of Mathematics.
Stockholm University, Faculty of Science, Department of Mathematics.
1991 (English)In: J. Symbolic Comp., Vol. 12, no 3, 329-336 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1991. Vol. 12, no 3, 329-336 p.
Identifiers
URN: urn:nbn:se:su:diva-21664OAI: oai:DiVA.org:su-21664DiVA: diva2:188191
Available from: 2007-12-28 Created: 2007-12-28 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf